# SDR 2012FA0000249

- Difficulty date: April 28, 2012
- Submitted: April 28, 2012
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Aircraft time: 22,376 hours
- Engine: Cont IO520*
- Engine time: 483 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Strobe Light
- Part time: 1,059 hours, 4,236 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STROBE LIGHTS TO BE INOPERATIVE. DURING TROUBLESHOOTING, FOUND THE STROBE LIGHT CIRCUIT BREAKER TO BE AT FAULT.   INSTALLED A NEW STROBE LIGHT CIRCUIT BREAKER . OPS CHECKED GOOD.
